Skip to Main Content
It looks like you're using Internet Explorer 11 or older. This website works best with modern browsers such as the latest versions of Chrome, Firefox, Safari, and Edge. If you continue with this browser, you may see unexpected results.

AUBG Faculty Bibliography: Tarulli, Mirko

Mirko Tarulli

Adjunct Assistant (MSc)

undefined

 

 

 

 

 

 

 

 

 

Office: BAC 304

Phone: +359 73 888 480

Bibliography

Book Chapter

Georgiev, V., & Tarulli, M. (2012). Dispersive properties of Schrödinger operators in the absence of a resonance at zero energy in 3D. In M. Ruzhansky, M. Sugimoto & J. Wirth (Eds.), Evolution equations of hyperbolic and Schrödinger type: Asymptotics, estimates and nonlinearities (1 Ed., Vol. 301, pp. 115–143). Birkhäuser.

Journal Articles

Tarulli, M. (2019). H2-scattering for systems of weakly coupled fourth-order NLS equations in low space dimensions. Potential Analysis, 51(2), 291–313.

Kostadinov, B., Tarulli, M., & Venkov, G. (2019). Stability of solitary waves for the generalised Hartree equation. Comptes Rendus de l’Academie Bulgare des Sciences, 72(9), 1177-1186.

Georgiev, V., Tarulli, M., & Venkov, G. (2019). Existence and uniqueness of ground states for p-Choquard model. Nonlinear Analysis, 179, 131-145. https://doi.org/10.1016/j.na.2018.08.015

Georgiev, V., Tarulli, M., & Venkov, G. (2019). Orbital stability of solitary waves for the generalized Choquard model. arXiv preprint arXiv:1908.08106. https://arxiv.org/abs/1908.08106

Tarulli, M., & Venkov, G. (2019). Decay and Scattering in energy space for the solution of weakly coupled Choquard and Hartree-Fock equations. arXiv preprint arXiv:1904.10364. https://arxiv.org/abs/1904.10364    

Tarulli, M. (2018). Well-posedness for nonlinear wave equation with potentials vanishing at infinity. Journal of Fourier Analysis and Applications, 24, 1000–1036.

Tarulli, M. (2017). Well-posedness and scattering for the mass-energy NLS on ℝn × ℳk. Analysis, 37(3), 117-131.

Cuccagna, S., Tarulli, M. (2016). On stabilization of small solutions in the nonlinear Dirac equation with a trapping potential. Journal of Mathematical Analysis and Applications, 436(2), 1332-1368. https://doi.org/10.1016/j.jmaa.2015.12.049

Cassano, B., & Tarulli, M. (2015). H1-scattering for systems of N-defocusing weakly coupled NLS equations in low space dimensions. Journal of Mathematical Analysis and Applications 430(1), 528-548. https://doi.org/10.1016/j.jmaa.2015.05.008

Georgiev, V., & Tarulli, M. (2011). Local energy decay for wave equation in the absence of resonance at zero energy in 3D. arXiv preprint arXiv:1103.3760. https://arxiv.org/abs/1103.3760   

Cuccagna, S., & Tarulli, M. (2009). On asymptotic stability of standing waves of discrete schrödinger equation in Z. SIAM Journal on Mathematical Analysis, 41(3), 861-885.

Cuccagna, S., & Tarulli, M. (2009). On asymptotic stability in energy space of ground states of NLS in 2D. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 26(4), 1361-1386. https://doi.org/10.1016/j.anihpc.2008.12.001

Tarulli, M., & Wilson, J.M. (2008). On a Calderón-Zygmund commutator-type estimate. Journal of Mathematical Analysis and Applications, 347(2), 621-632. https://doi.org/10.1016/j.jmaa.2008.06.046

Tarulli, M. (2007). Strichartz estimates for the wave equation with magnetic potential. Comptes Rendus de L'Academie Bulgare des Sciences, 60(1), 19-26.

Georgiev, V., Stefanov, A., & Tarulli, M. (2007). Smoothing - Strichartz estimates for the Schrödinger equation with small magnetic potential. Discrete and Continuous Dynamical Systems, 17(4), 771-786.

Tarulli, M., & Wilson, J. M. (2007). On a Calderon-Zygmund commutator-type estimate. arXiv preprint math/0702202. https://arxiv.org/abs/math/0702202

Georgiev, V., & Tarulli, M. (2006). Scale invariant energy smoothing estimates for the Schrödinger equation with small magnetic potential. Asymptotic Analysis, 47(1-2), 107-138.

Tarulli, M. (2004). Resolvent estimates for scalar fields with electromagnetic perturbation. Electronic Journal of Differential Equations, 2004(7), 1-14.

Conference Proceedings

Nikolova, E., Tarulli, M., & Venkov, G. (2019). On the extended Strichartz estimates for the nonlinear heat equation. In V. Pasheva, N. Popivanov & G. Venkov (Eds.), Proceedings of the 45th international conference on application of mathematics in engineering and economics (AMEE’19), 2172 [AIP Conference Proceedings].  https://doi.org/10.1063/1.5133504

Kostadinov, B., Tarulli, M., & Venkov, G. (2019). Instability of solitary waves for the gene- ralized Klein-Gordon-Hartree equation. In V. Pasheva, N. Popivanov & G. Venkov (Eds.), Proceedings of the 45th international conference on application of mathematics in engineering and economics (AMEE’19), 2172 [AIP Conference Proceedings]. https://doi.org/10.1063/1.5133510 

Nikolova, E., Tarulli, M., & Venkov, G. (2019). On the Cauchy problem for the nonlinear heat equation. In A. Slavova (Ed.), Sixth international conference on new trends in the applications of differential equations in sciences (NTADES’19), 2159 [AIP Conference Proceedings].

Nikolova, E., Tarulli, M., & Venkov, G. (2019). Unconditional well-posedness in the energy space for the Ginzburg-Landau equation. In A. Slavova (Ed.), Sixth international conference on new trends in the applications of differential equations in sciences (NTADES’19), 2159 [AIP Conference Proceedings].

Tarulli, M., & Venkov, G. (2018). Scattering for systems of N weakly coupled NLS equations on Rd × Mk in non-isotropic Sobolev fractional spaces. In V. Pasheva, N. Popivanov & G. Venkov (Eds.), Proceedings of the 44th international conference on application of mathematics in engineering and economics (AMEE’18), 2048 [AIP Conference Proceedings]. https://doi.org/10.1063/1.5082096  

Kostadinov, B., Tarulli, M., & Venkov, G. (2018). Solitary waves for Schrödinger-Choquard equation. In V. Pasheva, N. Popivanov & G. Venkov (Eds.), Proceedings of the 44th international conference on application of mathematics in engineering and economics (AMEE’18), 2048 [AIP Conference Proceedings]. https://doi.org/10.1063/1.5082095

Tarulli, M., & Venkov, G. (2017). A functional inequality associated to a Gagliardo-Nirenberg type quotient. In V. Pasheva, N. Popivanov & G. Venkov (Eds.), Proceedings of the 43rd international conference on application of mathematics in engineering and economics (AMEE’17), 1910 [AIP Conference Proceedings]. https://doi.org/10.1063/1.5013981

Kostadinov, B., Tarulli, M., & Venkov, G. (2017). Ground state solution and optimal Gagliardo-Nirenberg constant for the p-Choquard functional. In V. Pasheva, N. Popivanov & G.  Venkov (Eds.), Proceedings of the 43rd international conference on application of mathematics in engineering and economics (AMEE’17), 1910 [AIP Conference Proceedings]. https://doi.org/10.1063/1.5013980

Tarulli, M., & Venkov, G. (2016). Morawetz and interaction Morawetz identities for systems of N -defocusing weakly coupled NLS equations on Rd × T in low space dimensions. In Proceedings of the 42nd International Conference on Applications of Mathematics in Engineering and Economics (AMEE’16), 1789 [AIP Conference Proceedings].

Tarulli, M. (2014). On the well-posedness of perturbed wave equation with nonlinearity vanishing at infinity: Linear theory. In G. Venkov & V. Pasheva, (Eds.), Applications of mathematics in engineering and economics (AMEE'14), 1631 [AIP Conference Proceedings].